# SDR AALA20160724001

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 46,635 hours, 23,134 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D29982125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BOTTLE PRESSURE READS OUTSIDE OF THE GREEN BAND.  REMOVED AND REPLACED R1 DOOR SLIDE IAW IAW WORK CARD 25-94-20.
